Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 210, NWS North Platte, NE

July 3, 20224 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 3, 2022, 8:29 PM MDT for 4 counties in Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2022, 8:29 PM MDT (02:29 UTC)
Expired
Jul 3, 2022, 9:15 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Arthur County, NE, Deuel County, NE, Garden County, NE, Keith County, NE

The radar

The North Platte radar (KLNX), 138 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 8:32 PM MDTTSTM WND GST 602 Ese Lewellen, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 6:05 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1718 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1718 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2099 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

906 
WUUS53 KLBF 040229
SVRLBF
NEC005-049-069-101-040315-
/O.NEW.KLBF.SV.W.0210.220704T0229Z-220704T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
829 PM MDT Sun Jul 3 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southwestern Arthur County in west central Nebraska...
  Northwestern Keith County in southwestern Nebraska...
  Southeastern Garden County in the Panhandle of Nebraska...
  Northeastern Deuel County in the Panhandle of Nebraska...

* Until 915 PM MDT.

* At 828 PM MDT, severe thunderstorms were located along a line
  extending from near Oshkosh to Lewellen to 7 miles northwest of Big
  Springs, moving east at 45 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Ogallala, Oshkosh, Lewellen, Lemoyne, Kingsley Dam, Eagle Gulch
  Campground, Ruthon, Clear Creek State Wildlife Management Area,
  McKeag, Otter Creek Campground, Lake View Campground, Ash Hollow
  State Historical Park, Belmar, Bluewater Battlefield State
  Historical Park and Windlass Hill.

This includes the following highways...
 Highway 61 between mile markers 89 and 116.
 Highway 92 between mile markers 115 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4154 10191 4144 10161 4114 10164 4105 10229
      4128 10229 4140 10251
TIME...MOT...LOC 0228Z 255DEG 44KT 4142 10229 4135 10213 4116 10214 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Gomez
3 follow-up statements
687 
WWUS53 KLBF 040247
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
847 PM MDT Sun Jul 3 2022

NEC005-049-069-101-040315-
/O.CON.KLBF.SV.W.0210.000000T0000Z-220704T0315Z/
Arthur NE-Keith NE-Garden NE-Deuel NE-
847 PM MDT Sun Jul 3 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR SOUTHWESTERN ARTHUR...NORTHWESTERN KEITH...SOUTHEASTERN GARDEN
AND NORTHEASTERN DEUEL COUNTIES...

At 846 PM MDT, severe thunderstorms were located along a line
extending from 12 miles northeast of Lewellen to 14 miles southwest
of Arthur to near Lemoyne, moving east at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Lewellen, Lemoyne, Kingsley Dam, Eagle Gulch Campground, Ruthon,
Clear Creek State Wildlife Management Area, McKeag, Otter Creek
Campground, Lake View Campground, Ash Hollow State Historical Park,
Belmar, Bluewater Battlefield State Historical Park and Windlass
Hill.

This includes the following highways...
 Highway 61 between mile markers 97 and 116.
 Highway 92 between mile markers 115 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4154 10191 4144 10161 4122 10163 4111 10220
      4129 10223 4144 10235
TIME...MOT...LOC 0246Z 255DEG 44KT 4148 10201 4141 10185 4122 10186 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Gomez
786 
WWUS53 KLBF 040300
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
900 PM MDT Sun Jul 3 2022

NEC005-049-069-101-040315-
/O.CON.KLBF.SV.W.0210.000000T0000Z-220704T0315Z/
Arthur NE-Keith NE-Garden NE-Deuel NE-
900 PM MDT Sun Jul 3 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR SOUTHWESTERN ARTHUR...NORTHWESTERN KEITH...SOUTHEASTERN GARDEN
AND NORTHEASTERN DEUEL COUNTIES...

At 900 PM MDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Arthur to 14 miles northeast of
Lemoyne to near Kingsley Dam, moving east at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Lewellen, Lemoyne, Kingsley Dam, Eagle Gulch Campground, Ruthon,
Clear Creek State Wildlife Management Area, McKeag, Otter Creek
Campground, Lake View Campground, Ash Hollow State Historical Park,
Belmar, Bluewater Battlefield State Historical Park and Windlass
Hill.

This includes the following highways...
 Highway 61 between mile markers 97 and 116.
 Highway 92 between mile markers 115 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4154 10191 4144 10161 4122 10163 4113 10212
      4130 10216 4145 10228
TIME...MOT...LOC 0300Z 255DEG 44KT 4152 10180 4145 10164 4126 10165 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Gomez
318 
WWUS53 KLBF 040315
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
915 PM MDT Sun Jul 3 2022

NEC005-049-069-101-040324-
/O.EXP.KLBF.SV.W.0210.000000T0000Z-220704T0315Z/
Arthur NE-Keith NE-Garden NE-Deuel NE-
915 PM MDT Sun Jul 3 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ARTHUR...
NORTHWESTERN KEITH...SOUTHEASTERN GARDEN AND NORTHEASTERN DEUEL
COUNTIES WILL EXPIRE AT 915 PM MDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
the Panhandle of, southwestern and west central Nebraska.

LAT...LON 4154 10191 4144 10161 4122 10163 4113 10212
      4130 10216 4145 10228
TIME...MOT...LOC 0314Z 255DEG 44KT 4156 10160 4149 10144 4130 10145 

$$

Gomez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:24 PM MDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 3, 5:24 PM MDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
624 PM CDT Sun Jul 3 2022

.SYNOPSIS...
Issued at 331 PM CDT Sun Jul 3 2022

H5 analysis this morning had high pressure anchored over
the southeastern CONUS. Low pressure was located over northern
Quebec with a second low noted off the coast of Washington State.
Southwesterly flow aloft extended from southern California northeast
into the central and northern Rockies. Zonal flow was noted from the
Dakotas and northern Nebraska east to the Mid-Atlantic. Within the
southwesterly flow aloft, shortwaves were noted over western and
central Montana, along with a decent shortwave over southern
Colorado. Stilt imagery from late morning indicated a weak meso-
vort over west central Kansas. Northeast of this feature, a shield
of stratus was present over central into eastern Nebraska. Dew
points in this area of stratus were generally around 70 degrees as
of 11 AM CT. Shifting to this afternoon, the stratus field had
shrunk to eastern Nebraska. Southerly winds and hot temperatures had
replaced this feature with readings ranging from around 90 degrees in
northern Nebraska, to the upper 90s in southwestern Nebraska.

&&

.SHORT TERM...(This evening through Monday night)
Issued at 331 PM CDT Sun Jul 3 2022

The main forecast challenges in the near term are thunderstorm
chances tonight and Monday night along with the heat on
Independence Day. For tonight, the latest CAMS and Nam soln
develop some convection this evening across the forecast area.
With this morning's runs, there are two schools of thought when
comparing the NAM soln to the HRRR solns this morning. The NAM12
and NAMNest solns develop two rounds of convection. The first is
over southwestern Nebraska INVOF the differential heating boundary
which was a result of the eroding stratus field from earlier
today in South Central and Central Nebraska. The second is in the
form of a line which develops later this evening and conjeal's
into a mcv across central into northern Nebraska overnight. With
the second mode, we already have some convection beginning to form
over eastern Wyoming ATTM so this seems plausible and feel fairly
confident in this carrying east into our forecast area later this
evening. With respect to convection developing over SW Nebraska,
this is more up in the air, however, with some agitated CU
development around MCK over the past hour, this seems plausible as
well. With this in mind, will paint pops early on in the SW and
west, then carry this eastward into the overnight hours. As for
severe mode, hail is a threat in SW Nebraska early on, as mid
level CAPE's reach 1500+J/KG through early evening. Very large
hail however doesn't seem like a threat ATTM given the weak mid
level winds H500-H700 and marginal 30 KTS of deep layer shear. The
severe mode transitions more to a wind threat later this evening
as a robust 35 to 50 KT low level jet develops from south central
into central Nebraska. With the expected development tracking east
into central and north central Nebraska later this evening, any
storms which can become anchored on the jet have a decent chance
to produce some gusty winds. On Monday, a weak frontal boundary
will sag south into far northwestern Nebraska. South of the front,
temps will reach well into the mid to upper 90s, with some
readings reaching around 100 degrees in SWrn into central
Nebraska. With dew points in the lower to middle 60s Monday
afternoon, resultant heat indexes will reach 100 to 105 degrees
generally along and east of a line from Valentine to North Platte
to Hayes Center. That being said, decided to hoist a heat advisory
for these areas from 1 PM To 8 PM CT Monday. There will be a more
limited threat for thunderstorms Monday afternoon into Monday
evening across the area. With the front expected to be draped over
the northwestern forecast area Monday afternoon, there is a
surface focus for convective development. However, SB CAPES are
very meager Monday afternoon. In fact the best CAPE is north of
the forecast area over southern South Dakota. However, with the
expected surface boundary in place, went ahead and included some
low pops across the northern half of the forecast area Monday
evening.

.LONG TERM...(Tuesday through Sunday)
Issued at 331 PM CDT Sun Jul 3 2022

The before mentioned front will stall across the forecast area
Tuesday. South of this feature, heat indexes will once again top
100 degrees. This will ultimately lead to the need for a heat
advisory somewhere in the southern forecast area. There is still
some doubt as to where this front will reside given the expected
convection today and possible convection Monday afternoon. That
being said, decided to hold off on issuing a heat headline for
Tuesday afternoon. As for the threat for storms, it appears better
on Tuesday afternoon/evening. Available CAPE is much better on
Tuesday afternoon with SB CAPES of 2000-4000 J/KG across the area.
Deep layer shear is more robust as well on the order of 30- 40
KTS which will be more favorable for severe storms compared to
Monday's setup. The threat for afternoon and evening thunderstorms
will continue Wednesday and Thursday as the persistent trough
remains off the coast of the Pacific NW states. This feature will
lift into western Canada late in the week, allowing the ridge
across the SE CONUS to build northwest into the southern and
central Plains.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 624 PM CDT Sun Jul 3 2022

Scattered thunderstorms are expected throughout wrn and ncntl
Nebraska this evening through 09z Monday morning. No thunderstorms
are expected thereafter through Monday afternoon.

There is a chance, about 30 percent, sporadic MVFR ceilings will
develop Monday morning, generally affecting areas along and east
of highway 61 and south of highway 20 between 09z and 15z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM CDT /noon MDT/ to 8 PM CDT /7 PM MDT/
Monday for NEZ005>010-025>029-037-038-059-070-071.

&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...CDC
Hazardous weather outlook, Jul 3, 1:52 PM MDT, 6 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
252 PM CDT Sun Jul 3 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-042000-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
252 PM CDT Sun Jul 3 2022 /152 PM MDT Sun Jul 3 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A spotty thunderstorm or two is possible late this afternoon
across southwest Nebraska, mainly along and south of Interstate
80. A greater chance of thunderstorms exists this evening and
tonight across the Sandhills and north central Nebraska. Some
storms may be severe, capable of damaging winds, large hail, and
frequent lightning.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

High temperatures rise to near 100 degrees Monday for much of the
area. When combined with relatively high humidity across central
and north central Nebraska, dangerous heat conditions are
possible. A Heat Advisory is in effect for areas along and east
of Highway 83 Monday afternoon and evening.

Isolated thunderstorms may affect the Sandhills and north central
Nebraska again Monday evening and night. Any storm that does
develop may produce strong wind gusts, mainly north of Interstate
80.

More substantial and widespread thunderstorm chances exist
Tuesday through Thursday, mainly during the afternoon and evening
hours. Some storms on Tuesday may be severe with large hail and
strong winds. Refer to later forecasts regarding severe potential
beyond Tuesday.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Jul 3, 7:07 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service North Platte NE
707 PM MDT Sun Jul 3 2022

NEZ022-040145-
Garden NE-
707 PM MDT Sun Jul 3 2022

...Strong thunderstorms will impact portions of western Garden County
through 745 PM MDT...

At 706 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northwest of Crescent Lake National
Wildlife Refuge to near Lisco. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oshkosh, Lisco, Crescent Lake National Wildlife Refuge, Richardson
Lake, Mumper, Dogtown Flats, Sugar Loaf Hill and Tralnor Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4196 10236 4134 10227 4136 10261 4139 10261
      4140 10264 4174 10264 4175 10267 4184 10268
TIME...MOT...LOC 0106Z 255DEG 38KT 4181 10262 4142 10263

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Gomez
Local storm report, Jul 3, 7:14 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM CDT SUN JUL 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND GST     10 E CURTIS             40.62N 100.33W
07/03/2022  E60.00 MPH       FRONTIER           NE   TRAINED SPOTTER

&&

RACHEL.KULIK
Special weather statement, Jul 3, 7:25 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service North Platte NE
825 PM CDT Sun Jul 3 2022

NEZ059-070-071-040200-
Frontier NE-Hayes NE-Lincoln NE-
825 PM CDT Sun Jul 3 2022

...Strong thunderstorms will impact portions of Frontier,
southeastern Lincoln and eastern Hayes Counties through 900 PM CDT...

At 824 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Hayes Center to 10 miles south
of Wellfleet. Movement was northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Curtis, Hayes Center, Wellfleet, Moorefield, Stockville, Medicine
Creek Reservoir State Recreation Area, Maywood, Quick, Hansen
Memorial Reserve State Wildlife Management Area, Willow View
Campground, Freedom, Hayes Center State Wildlife Management Area,
Marengo, Bluegill Haven Campground, Red Willow Reservoir State
Recreation Area and Dancing Leaf Earth Lodge.

This includes Highway 83 between mile markers 27 and 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Nebraska.

&&

LAT...LON 4063 10116 4093 10049 4035 10017 4035 10100
TIME...MOT...LOC 0124Z 214DEG 27KT 4061 10103 4060 10077

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Gomez
Special weather statement, Jul 3, 7:38 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service North Platte NE
738 PM MDT Sun Jul 3 2022

NEZ004-094-040215-
Sheridan NE-Western Cherry NE-
738 PM MDT Sun Jul 3 2022

...A strong thunderstorm will impact portions of west central Cherry
and east central Sheridan Counties through 815 PM MDT...

At 737 PM MDT, Doppler radar was tracking a strong thunderstorm 22
miles northeast of Ellsworth, or 31 miles southeast of Rushville,
moving north at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Big Hill, Billys Lake, Morgan Lake, Wolf Hill and Argo Hill.

This includes Highway 61 between mile markers 190 and 196.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
the Panhandle of and north central Nebraska.

&&

LAT...LON 4219 10198 4226 10232 4263 10231 4251 10165
TIME...MOT...LOC 0137Z 200DEG 24KT 4235 10210

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Gomez
Special weather statement, Jul 3, 7:59 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
759 PM MDT Sun Jul 3 2022

NEZ022-023-035-040230-
Grant NE-Arthur NE-Garden NE-
759 PM MDT Sun Jul 3 2022

...A strong thunderstorm will impact portions of northwestern Arthur,
southwestern Grant and northeastern Garden Counties through 830 PM
MDT...

At 759 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Crescent Lake National Wildlife Refuge, or 24 miles
north of Oshkosh, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Swede Lake, Deer Lake, Adams Flats, Britton Lake, Rackett and
Bourquim Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
the Panhandle of and west central Nebraska.

&&

LAT...LON 4166 10233 4184 10232 4192 10194 4153 10194
TIME...MOT...LOC 0159Z 270DEG 18KT 4175 10221

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Gomez
Special weather statement, Jul 3, 8:16 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service North Platte NE
816 PM MDT Sun Jul 3 2022

NEZ022-056-057-040300-
Deuel NE-Garden NE-Keith NE-
816 PM MDT Sun Jul 3 2022

...A strong thunderstorm will impact portions of northwestern Keith,
southeastern Garden and northeastern Deuel Counties through 900 PM
MDT...

At 816 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Lewellen, or 9 miles south of Oshkosh, moving east
at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oshkosh, Lewellen, Ash Hollow State Historical Park, Ruthon, Clear
Creek State Wildlife Management Area, Intersection of Highway 27 and
9 Mile Road, Bluewater Battlefield State Historical Park and Windlass
Hill.

This includes Highway 92 between mile markers 115 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
the Panhandle of and southwestern Nebraska.

&&

LAT...LON 4111 10235 4136 10244 4155 10207 4110 10192
TIME...MOT...LOC 0216Z 250DEG 16KT 4128 10230

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Gomez

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:07 PM MDTAreal Flood AdvisoryLBFFrontier, Hayes, Lincoln3 hr
Jul 3, 6:13 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln47 min
Jul 3, 6:44 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes46 min
Jul 3, 6:57 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln48 min
Jul 3, 7:07 PM MDTSpecial Weather StatementLBFGarden38 min
Jul 3, 7:10 PM MDTAreal Flood AdvisoryLBFFrontier, Lincoln2 hr
Jul 3, 7:16 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Garden, Grant, Sheridan44 min
Jul 3, 7:25 PM MDTSpecial Weather StatementLBFFrontier, Hayes35 min
Jul 3, 7:32 PM MDTSevere Thunderstorm WarningLBFGarden43 min
Jul 3, 7:38 PM MDTSpecial Weather StatementLBFSheridan37 min
Jul 3, 7:59 PM MDTSpecial Weather StatementLBFGarden31 min
Jul 3, 8:16 PM MDTSpecial Weather StatementLBFDeuel44 min
Jul 3, 8:37 PM MDTAreal Flood AdvisoryLBFArthur, Garden, Keith54 min
Jul 3, 8:56 PM MDTSpecial Weather StatementLBFArthur49 min
Jul 3, 9:17 PM MDTSpecial Weather StatementLBFArthur28 min
Jul 3, 9:26 PM MDTSpecial Weather StatementLBFKeith34 min
Jul 3, 9:33 PM MDTSpecial Weather StatementLBFCuster42 min
Jul 3, 9:36 PM MDTSpecial Weather StatementLBFMcPherson24 min
Jul 3, 10:03 PM MDTSpecial Weather StatementLBFMcPherson27 min
Jul 3, 10:06 PM MDTSpecial Weather StatementLBFGarfield, Wheeler54 min
Jul 4, 1:07 PM MDTHeat AdvisoryLBFBlaine, Boyd, Brown, Custer, Frontier, Garfield and 7 more30 hr
Jul 4, 5:53 PM MDTSpecial Weather StatementLBFSheridan52 min
Jul 4, 5:55 PM MDTSpecial Weather StatementLBFGarden50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.